# SDR ARWA20040501

- Difficulty date: May 5, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 77,868 hours, 24,541 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 19769101
- Part serial: 7203102
- Condition: Malfunctioned
- Location: Standby Alt
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STANDBY ALTITUDE INDICATOR FAILED IN FLIGHT.  REMOVED STANDBY INDICATOR & REPLACED WITH SERVICE STANDBY ATT. INDICATOR.  OPERATIONAL CHECK GOOD IN ACCORDANCE WITH DACO DC-8 MM 24-3-3.
